# SDR RAIA00402022

- Difficulty date: February 22, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 5,821 hours, 4,852 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

STL - MAIN PITCH TRIM INOP.  MAINTENANCE RE-RACKED HORIZONTAL STAB CONTROL UNIT AND CHECKED OK.
